# SDR ASOA96024

- Difficulty date: June 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120275
- Engine: Pwa PW118
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle O-Ring
- Part number: MS9388009
- Condition: Cut
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: A, J
- Precautionary procedure: A, E, F

## Discrepancy

DURING CLIMB THROUGH 11,500 FEET, PNS-ATL, CREW GOT A FIRE BELL, LIGHT, AND T6 WARNING.  THE CREW SHUT DOWN THE RIGHT ENGINE, FEATHERED THE PROP AND PULLED THE FIRE HANDLE.  THE FIRE WARNING EXTINGUISHED AND THE CREW RETURNED TO PNS WHERE LANDING WAS MADE SAFELY AND WITHOUT INCIDENT AND FIRE WAS CONFIRMED TO BE OUT.  UPON INSPECTION FOUND ALL FUEL NOZZLE TRANSFER TUBES TO BE INSTALLED PROPERLY.  INSPECTED ALL TRANSFER TUBE O-RINGS, FOUND THE O-RING AT THE 12 O'CLOCK POSITION CUT.  REPLACED ALL FUEL NOZZLE O-RINGS.  LEAK AND OPERATIONAL CHECKS WERE GOOD.  (M)
